Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
188 Doctors are Online

Irregular periods due to PCOS. Taking metformin. Obese with hypertension. Chances of conception

hi have irregular periods from pcos . I have had cycles about 1 time a year. Then my doc put me on 500mg 2x day metformin to help control insulin to help regulate my periods. This made them come about every three months. This month I started a birth control pill altevera to help with estrogen levels and to increase fertility once I go off the pill. I had my period this month already. I have noticed that the past 2 times my husband and i had sex this week I would bleed afterwards. This is not the first time it has happened, but it is the first time I have really paid attention to it since I already had my period. Other times I just thought that it was spotting from a possible period, but that the pcos caused it not to come fully. Should I be concerned. I also want to mention that I am an obese woman and i have high blood pressure.
Asked On : Thu, 28 Mar 2013
Answers:  1 Views:  28
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
General & Family Physician 's  Response
You need to concern about your weight also by doing exercises like walking and yoga as they may also help you in conception.If you have any doubt of pregnancy then you can take a HPT with early morning urine sample.With medication and exercise you may have good chances of being pregnant.Dont loose hope and dont be panic.Thank you.
Answered: Wed, 17 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor